International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 30, Pages 1575-1579
A note on the spectra of tridiagonal matrices
Departamento de Matemática, Universidade de Coimbra, Coimbra 3001-454, Portugal
Received 12 November 2003; Revised 2 December 2003
Copyright © 2004 C. M. da Fonseca and J. Petronilho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using orthogonal polynomials, we give a different approach to some
recent results on tridiagonal matrices.